کد مقاله | کد نشریه | سال انتشار | مقاله انگلیسی | نسخه تمام متن |
---|---|---|---|---|
4643424 | 1341380 | 2006 | 17 صفحه PDF | دانلود رایگان |
عنوان انگلیسی مقاله ISI
Extensions of some results of P. Humbert on Bezout's identity for classical orthogonal polynomials
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
کلمات کلیدی
موضوعات مرتبط
مهندسی و علوم پایه
ریاضیات
ریاضیات کاربردی
پیش نمایش صفحه اول مقاله

چکیده انگلیسی
In this paper, the Bezout's identity is analyzed in the context of classical orthogonal polynomials solution of a second order differential equation of hypergeometric type. Differential equations, relation with the starting family as well as recurrence relations and explicit representations are given for the Bezout's pair. Extensions to classical orthogonal polynomials of a discrete variable and their q-analogues are also presented. Applications of these results for the representation of the second kind functions are given.
ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Journal of Computational and Applied Mathematics - Volume 196, Issue 1, 1 November 2006, Pages 212–228
Journal: Journal of Computational and Applied Mathematics - Volume 196, Issue 1, 1 November 2006, Pages 212–228
نویسندگان
I. Area, E. Godoy, A. Ronveaux, A. Zarzo,